# SDR HYIA20150611001

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 34,694 hours, 27,484 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT BRAKE FAILURE.  ACFT IS CURRENTLY IN HEAVY MX, CORRECTIVE ACTION NOT AVAILABLE AT THIS TIME.
